# SDR AALA20111208DFW01

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 68,273 hours, 24,593 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM) CREW REPORTED GEAR DOOR INDICATION AFTER RETRACTION.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT MAIN LANDING GEAR DOOR SAFETY VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
